# SDR HALA2016040400028

- Difficulty date: March 26, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 14,174 hours, 2,210 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Not Reported
- Condition: Not Reported
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START FAILED TO START AFTER 3 ATTEMPTS AT FL 410, OAT -60.  PERFORMED FCMS INPUT PARAMETER FROM PAGES 1-11 AND APU SHUTOFF VALVE AND OPERATION TEST AMM 28-29- AND FIM 49-61-00-810-836.  OPS CHECKS OK.
